Translator Disclaimer
February 2017 On comparison principle and strict positivity of solutions to the nonlinear stochastic fractional heat equations
Le Chen, Kunwoo Kim
Ann. Inst. H. Poincaré Probab. Statist. 53(1): 358-388 (February 2017). DOI: 10.1214/15-AIHP719

Abstract

In this paper, we prove a sample-path comparison principle for the nonlinear stochastic fractional heat equation on $\mathbb{R}$ with measure-valued initial data. We give quantitative estimates about how close to zero the solution can be. These results extend Mueller’s comparison principle on the stochastic heat equation to allow more general initial data such as the (Dirac) delta measure and measures with heavier tails than linear exponential growth at ${\pm}\infty$. These results generalize a recent work by Moreno Flores (Ann. Probab. 42 (2014) 1635–1643), who proves the strict positivity of the solution to the stochastic heat equation with the delta initial data. As one application, we establish the full intermittency for the equation. As an intermediate step, we prove the Hölder regularity of the solution starting from measure-valued initial data, which generalizes, in some sense, a recent work by Chen and Dalang (Stoch. Partial Differ. Equ. Anal. Comput. 2 (2014) 316–352).

Dans ce papier, nous montrons un principe de comparaison trajectoriel pour l’équation de la chaleur stochastique, fractionnaire, nonlinéaire sur $\mathbb{R}$ avec une donnée initiale à valeur mesure. Nous donnons des estimations quantitatives de la proximité à zéro d’une solution. Ces résultats étendent le principe de comparaison de Mueller pour l’équation de la chaleur stochastique et permettent de considérer des données initiales plus générales telles que des mesures de Dirac et des mesures à queue plus lourde qu’une croissance exponentielle linéaire en ${\pm}\infty$. Ces résultats généralisent un travail récent par Moreno Flores (Ann. Probab. 42 (2014) 1635–1643), qui a prouvé la stricte positivité de l’équation de la chaleur stochastique partant d’un Dirac. Comme application, nous établissons la complète intermittence pour l’équation. Dans une étape intermédiaire, nous prouvons la régularité Hölder de solutions partant d’une donnée initiale à valeur mesure ce qui généralise, dans un certain sens, un travail récent de Chen and Dalang (Stoch. Partial Differ. Equ. Anal. Comput. 2 (2014) 316–352).

Citation

Download Citation

Le Chen. Kunwoo Kim. "On comparison principle and strict positivity of solutions to the nonlinear stochastic fractional heat equations." Ann. Inst. H. Poincaré Probab. Statist. 53 (1) 358 - 388, February 2017. https://doi.org/10.1214/15-AIHP719

Information

Received: 3 October 2014; Revised: 4 October 2015; Accepted: 5 October 2015; Published: February 2017
First available in Project Euclid: 8 February 2017

zbMATH: 1361.60049
MathSciNet: MR3606745
Digital Object Identifier: 10.1214/15-AIHP719

Subjects:
Primary: 60H15
Secondary: 35R60, 60G60

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.53 • No. 1 • February 2017
Back to Top